Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On Mycielski ideals


Authors: Marek Balcerzak and Andrzej Rosłanowski
Journal: Proc. Amer. Math. Soc. 110 (1990), 243-250
MSC: Primary 04A15; Secondary 54H05
DOI: https://doi.org/10.1090/S0002-9939-1990-1007486-6
MathSciNet review: 1007486
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate relationships between Mycielski ideals in $ {2^\omega }$ generated by different systems. For a fixed Mycielski ideal $ \mathfrak{M}$ we study properties of its compact members. For a perfect Polish space $ X$ and certain sets $ A \subseteq X \times {2^\omega }$, the positions of $ \{ x \in X:{A_X} \notin \mathfrak{M}\} $ in the Borel and projective hierarchies are established and other section properties are observed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 04A15, 54H05

Retrieve articles in all journals with MSC: 04A15, 54H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-1007486-6
Article copyright: © Copyright 1990 American Mathematical Society